# SDR USAA001332

- Difficulty date: August 13, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 47,036 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON CRACKED .25 INCH TO .5 INCH IN FOUR PLACES, STATION 389 RIGHT AT LONGERON 17, STATION 237, 275, 408.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
